| Home | E-Submission | Sitemap | Contact Us |  
logo
The Korean Journal of Medicine 2009;77(3): 910-910.
Incidence, clinical manifestations, and outcome of adverse reactions to intravenous radio-contrast media following computed tomography (CT)
, , , , , ,
Chan Sun Park, Yun Jeong Bae, Young Ju Jung, Se Kyoung Choi, Tae Bum Kim, You Sook Cho, Hee Bom Moon
TOOLS
PDF Links  PDF Links
Full text via DOI  Full text via DOI
Download Citation  Download Citation
Supplementary Material  Supplementary Material
  E-Mail
Share:      
METRICS
355
View
0
Download
Editorial Office
101-2501, Lotte Castle President, 109 Mapo-daero, Mapo-gu, Seoul 04146, Korea
Tel: +82-2-2271-6791   Fax: +82-2-790-0993    E-mail: kaim@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association of Internal Medicine. All rights reserved.                powerd by m2community